# SDR I5EA2023090800001

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013ASMI
- Part serial: 16156
- Condition: No Test
- Location: M1668 Sta 603l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT INOP UPON INBOUND OPS CHECK.   REMOVED AND REPLACED R/H OVERWING EMERGENCY EXIT LIGHT BATTERY PACK AND OPS CHECK GOOD IAW B737-300 AMM 33-51-22
